Entry Tang:2005:EER from computmathappl2000.bib

Last update: Sat Mar 2 02:07:13 MST 2019                Valid HTML 4.0!

Index sections

Top | Symbols | Numbers | Math | A | B | C | D | E | F | G | H | I | J | K | L | M | N | O | P | Q | R | S | T | U | V | W | X | Y | Z

BibTeX entry

@Article{Tang:2005:EER,
  author =       "Hui-Chin Tang",
  title =        "Effective and efficient restriction on producing the
                 multipliers for the multiple recursive random number
                 generator",
  journal =      j-COMPUT-MATH-APPL,
  volume =       "47",
  number =       "8--9",
  pages =        "1309--1315",
  day =          "16",
  month =        apr # "\slash " # may,
  year =         "2004",
  CODEN =        "CMAPDK",
  DOI =          "https://doi.org/10.1016/S0898-1221(04)90124-1",
  ISSN =         "0898-1221 (print), 1873-7668 (electronic)",
  ISSN-L =       "0898-1221",
  bibdate =      "Wed Mar 1 21:49:37 MST 2017",
  bibsource =    "http://www.math.utah.edu/pub/tex/bib/computmathappl2000.bib;
                 http://www.math.utah.edu/pub/tex/bib/prng.bib",
  URL =          "http://www.sciencedirect.com/science/article/pii/S0898122104901241",
  acknowledgement = ack-nhfb,
  fjournal =     "Computers and Mathematics with Applications",
  journal-URL =  "http://www.sciencedirect.com/science/journal/08981221",
}

Related entries